A 29-year-old female asked:
Disclaimer

took nuzac last night and this morning for the first time in 3 weeks. today stomach is burning, could it give me an ulcer?

1 doctor answer
Dr. Yash Khanna
56 years experience Family Medicine
Very Very Unlikely: Your stomach pain may or may not be due to Nuzac you took last night but it is unlikely to cause an ulcer in the stomach
Answered on Nov 15, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. John Ewald
42 years experience Internal Medicine
Of course not: No, this is not normal. How long have you been on the carafate and protonix (pantoprazole)? Alcohol use is listed as moderate, what was the indication ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
True: Heartburn can happen when you feel more stomach symptoms at times than other times. The ulcer would be more consistent, and requires medical care for ... Read More
2
2 thanks
A 30-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Re-evaluation : Kindly go to the GP again for re-evaluation, or seek a second opnion, it's your right, or go to hospital ER, heart problems need to be ruled out as we ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Still have an ulcer?: Burning may indicate persistent ulcer, gastritis, or something else. Ulcers can bleed (sometimes massively), perforate the stomach, obstruct stomach e ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month